| Model Number |
PROPAQ MD |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device inappropriately shut down and would not power up.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive troubleshooting without duplicating a device malfunction.The monitor board was replaced proactively.The device was recertified and returned to the customer.Review of the device activity logs did not show any faults that could be associated with customer report.No trend is associated with reports of this type.